# SDR U30A200300001

- Difficulty date: January 5, 2003
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N265AV
- Make and model: Airbus A320-212
- Aircraft serial: 427
- Aircraft time: 33,340 hours, 13,218 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Damaged
- Location: Door Bottle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DAILY INSPECTION AFTER FLT 305 IN BWI, THE L1 CREW/PASSENGER DOOR EMERGENCY OPERATION CYLINDER PRESSURE WAS LOW. SERVICED THE EMERGENCY OPERATION CYLINDER WITH NITROGEN I/A W AMM 52-10-00-614-001. AIRCRAFT RETURNED TO SERVICE. ON JAN 8, REPLACED SEAL P/N, FE240-221-001 AND ASSOCIATED PACKINGS. SERVICED WWITH NITROGEN AND LEAK CK OK.
